so now something (i think the abilify) is starting to affect my vision. Distant is fine but up close is one big blur. I left messages for my doctor concerning this and much to my dismay, he isn't calling back. I stopped taking the abilify after convincing myself that I am going blind. Its not a dizzy feeling - its full only inability to focus on the written word. Anyone else had this happen? If so, what was the resolution?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...